# SDR SWAA2014052928437

- Difficulty date: April 17, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 34,503 hours, 23,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 9923630
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LT SIDE VENT LOUVER INTERIOR SUPPORT STRUCTURE ATTACH ANGLE CRACKED AT AFT UPPER CORNER.  R & R ANGLE IAW DWG & SRM.
